Affordable Access

Publisher Website

An invariance principle for discrete-time nonlinear systems

Authors
Journal
Applied Mathematics Letters
0893-9659
Publisher
Elsevier
Publication Date
Volume
16
Issue
1
Identifiers
DOI: 10.1016/s0893-9659(02)00148-9
Keywords
  • Invariance Principle
  • Discrete-Time Nonlinear Systems
  • Stability
  • Observability
Disciplines
  • Mathematics

Abstract

Abstract In this paper, we derive an invariance principle generalizing LaSalle's invariance principle for discrete-time nonlinear systems. Next, using the invariance principle, we develop a series of results relating stability, observability, and converse Lyapunov theorems for discrete-time nonlinear systems.

There are no comments yet on this publication. Be the first to share your thoughts.